# SDR SWAA2019091636985

- Difficulty date: September 8, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 55,244 hours, 32,610 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A9481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD LOWER SUPPORT, UPPER SURFACE CORRODED AT BS 500D, BETWEEN LBL 24 TO RBL 24.  R&R SUPPORT PER SRM AND DWG.
